MathSciNet Relay Station
MathSciNet bibliographic data
MR177974 (31 #2232) 10.08
Entringer, Roger C. Some properties of certain sets of coprime integers. Proc. Amer. Math. Soc. 16 1965 515–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement